I am taking Yasmin BCP for five years (for treating endometriosis), so that's why I am writing to you.
Since I am on Yasmin my periods are lighter and shorter. Before Yasmin my periods were heavier and a little bit longer. That's normal condition because some of the side effects from oral contraceptives are: changes in menstrual periods, including very light or skipped periods and slight bleeding between periods (spotting). I have experienced light periods and spotting between periods.
About the brown blood during periods, I've read that it's "old blood" and not being expelled from the body quickly; it's blood that has been in the uterus for a while and it became deoxygenated and it didn't make it out during your last cycle, which is also normal process, it's natural.
So, I think that you shouldn't worry too much about your periods and I don't think that you are pregnant, so you shouldn't worry too much about that too. But, to be sure, and to get it out of your mind, you can consult your gyno or buy pregnancy test and check.
Hope everything will be ok!